# SDR EIAA2008101600059

- Difficulty date: October 15, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 91,840 hours, 17,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SKIN CRACK AT 2 FASTENERS AND ONE FASTENER COMMON TO LWR DOOR FRAME.  REMOVED DAMAGE, NDT AREA, FABBED AND INSTALLED REPAIR PER B747 SRM 52-10-02 FIG 9.
